# SDR 2013FA0000331

- Difficulty date: April 24, 2013
- Submitted: June 11, 2013
- Operation: General aviation
- Aircraft: N195MC
- Make and model: Emb EMB-505
- Aircraft serial: 50500095
- Aircraft time: 371 hours, 425 cycles
- Engine: Pwa PW535A
- Engine time: 371 hours, 425 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: SYLZ53632203
- Part serial: 0158
- Condition: Multiple Fail
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROUCH AT 5000’MSL, WITH ALL A/I ON; THE CAS MESSAGES BLEED 1 FAIL AND BLEED 2 FAIL CAME ON AT THE SAME TIME.  THE AIRCRAFT HAD NO SOURCE OF BLEED AIR BUT WAS LANDED WITHOUT INCIDENT.  ON THE GROUND WITH THE RH ENGINE STILL RUNNING THE CAS MESSAGES WERE CLEARED AND NORMAL BLEED OPERATION RESUMED AFTER CYCLING THE BLEED SELECTOR SWITCHES FROM OFF TO BACK ON PER THE POH.  A CHECK OF THE CMC BY MX SHOWED NO RECORDED FAULTS.  EMBRAER ENGINEERING DIRECTED A CVDR DOWNLOAD AND REVIEW AND CHECKS OF WIRING PER FIM PROCEDEURES.  NEITHER REVIELED ANY FAULTS.  THE AMS CONTROLLER PN SYLZ-53632-203 WAS REPLACED WITH A NEW ZERO TIME UNIT PN SYLZ-53632-204 AS PRECUATIONARY.
